MathSciNet Relay Station
MathSciNet bibliographic data
MR1261294 76F05 (76C05 76D99)
Moffatt, H. K.; Kida, S.; Ohkitani, K. Stretched vortices—the sinews of turbulence; large-Reynolds-number asymptotics. J. Fluid Mech. 259 (1994), 241–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement